Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 36, NWS Mobile, AL

April 8, 2010

NWS Mobile, AL issued this red flag warning at Apr 8, 2010, 3:10 PM EDT. It took effect at Apr 9, 2010, 1:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 8, 2010, 3:10 PM EDT (19:10 UTC)
In effect from
Apr 9, 2010, 1:00 PM EDT
Expired
Apr 9, 2010, 8:00 PM EDT
In force
7 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

360 
WWUS84 KMOB 081910
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
210 PM CDT THU APR 8 2010

...A RED FLAG WARNING IS NOW IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE
FRIDAY AFTERNOON DUE TO THE POTENTIAL OF A LONG DURATION OF LOW
RELATIVE HUMIDITY....

...A FIRE WEATEHR WATCH IS IN EFFECT FOR THE WESTERN FLORIDA
PANHANDLE SATURDAY AFTERNOON DUE TO THE POTENTIAL OF A LONG DURATION
OF LOW RELATIVE HUMIDITY....

.DRIER AIR WILL MOVE OVER THE AREA TONIGHT INTO FRIDAY BEHIND A FRONT
WHICH CROSSED THE AREA TODAY THIS DRY AIR IS EXPECTED TO LAST THROUGH
THE WEEKEND INTO THE COMING WEEK.

FLZ001>006-091130-
/O.UPG.KMOB.FW.A.0035.100409T1700Z-100410T0000Z/
/O.NEW.KMOB.FW.W.0036.100409T1700Z-100410T0000Z/
/O.NEW.KMOB.FW.A.0036.100410T1600Z-100411T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
210 PM CDT THU APR 8 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT FRIDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT FRIDAY. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT. 

DRIER AIR WILL MOVE OVER THE AREA TONIGHT INTO FRIDAY BEHIND
A FRONT WHICH MOVED OVER THE AREA TODAY. AFTERNOON RELATIVE HUMIDITY
VALUES ARE EXPECTED TO DROP INTO THE 25 TO 30 PERCENT RANGE FRIDAY
AND SATURDAY AFTERNOONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$
2 follow-up statements
101 
WWUS84 KMOB 091048
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
548 AM CDT FRI APR 9 2010

...A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR THE NORTHWEST FLORIDA PANHANDLE...

...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR THE NORTHWEST FLORIDA PANHANDLE...

.DRY HIGH PRESSURE WILL BUILD INTO THE REGION TODAY THEN GRADUALLY
MOVE EAST OF THE AREA THROUGH SUNDAY. NEAR SEASONABLE TEMPERATURES
TODAY AND SATURDAY WILL RESULT IN RELATIVE HUMIDITIES DROPPING BELOW
CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE FOR A LONG
DURATION. RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS ON
SUNDAY AS GULF MOISTURE BEGINS TO RETURN TO THE REGION.

FLZ001>006-100300-
/O.CON.KMOB.FW.W.0036.100409T1700Z-100410T0000Z/
/O.CON.KMOB.FW.A.0036.100410T1600Z-100411T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
548 AM CDT FRI APR 9 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
SATURDAY MORNING THROUGH SATURDAY EVENING. 

AFTERNOON RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP INTO THE 25
TO 30 PERCENT RANGE THIS AFTERNOON AND AGAIN ON SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
612 
WWUS84 KMOB 091858
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
158 PM CDT FRI APR 9 2010

...A RED FLAG WARNING IS IN EFFECT FROM UNTIL 7 PM CDT
THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE...

...A RED FLAG WARNING IS NOW IN EFFECT FROM LATE SATURDAY MORNING
THROUGH SATURDAY EVENING FOR THE NORTHWEST FLORIDA PANHANDLE...

.DRY HIGH PRESSURE HAS MOVED OVER THE REGION TODAY. IT WILL THEN
GRADUALLY MOVE EAST OF THE AREA THROUGH SUNDAY. NEAR SEASONABLE
TEMPERATURES TODAY AND SATURDAY WILL RESULT IN RELATIVE HUMIDITIES
DROPPING BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE
FOR A LONG DURATION. RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL
LEVELS ON SUNDAY AS GULF MOISTURE BEGINS TO RETURN TO THE REGION.

FLZ001>006-101130-
/O.UPG.KMOB.FW.A.0036.100410T1600Z-100411T0000Z/
/O.NEW.KMOB.FW.W.0037.100410T1600Z-100411T0000Z/
/O.CON.KMOB.FW.W.0036.000000T0000Z-100410T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
158 PM CDT FRI APR 9 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

AFTERNOON RELATIVE HUMIDITY VALUES HAVE DROPPED TO AROUND 25 PERCENT
OVER THE AREA AND ARE EXPECTED TO DROP INTO THE 25 TO 30 PERCENT
RANGE AGAIN SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Apr 8, 1:40 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 8, 1:40 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1240 PM CDT THU APR 8 2010

.AVIATION (18Z ISSUANCE)...CIGS RAPIDLY BECOMING VFR IN THE WAKE OF
A FRONT THAT IS CURRENTLY MOVING EAST ACROSS SOUTH CENTRAL ALABAMA
AND THE WESTERN FLORIDA PANHANLDE. SCATTERED SHOWERS AND A FEW
THUNDERSTORMS IN ADVANCE OF THE FRONT WILL CLEAR THE SOUTHEASTERN
PORTIONS OF THE FORECAST AREA BY MID AFTERNOON...WITH THE FRONT
CLEARING THE REGION SHORTLY THEREAFTER. CLEARING SKIES AND VFR
CONDITIONS WILL THEN PREVAIL ACROSS THE AREA TONIGHT THROUGH MIDDAY
FRIDAY. A MODERATE NORTHWEST TO NORTH SFC WIND CAN BE EXPECTED IN
THE WAKE OF THE FRONT. 12/DS

&&

** PREVIOUS DISCUSSION **

.SHORT TERM...(TODAY AND TONIGHT)...THE SURFACE ANALYSIS AND AREA
RADARS SHOW A LINE OF CONVECTION APPROACHING THE WESTERN PORTION OF
THE FORECAST AREA ASSOCIATED WITH A PREFRONTAL TROF WITH A COLD
FRONT ADVANCING ACROSS THE LOWER MISSISSIPPI RIVER VALLEY.  THE COLD
FRONT OVERTAKES THE PREFRONTAL TROF DURING THE EARLY MORNING HOURS
WITH THE FRONT ADVANCING TO THE MIDSECTION OF THE FORECAST AREA BY
THE BEGINNING OF THE FIRST PERIOD THEN MOVES MORE SLOWLY EASTWARD
DURING THE DAY AS THE PARENT SURFACE LOW OVER THE SOUTHERN GREAT
LAKES BEGINS TO OCCLUDE.  WILL HAVE HIGH POPS ACROSS THE AREA THIS
MORNING...WITH CATEGORICAL POPS OVER THE NORTHERN THIRD OF THE AREA
WHERE BETTER COVERAGE AND QPF WILL OCCUR DUE TO BETTER DEEP LAYER
LIFT.  WILL HAVE LIKELY POPS OVER THE EASTERNMOST COUNTIES THIS
AFTERNOON TAPERING OFF TO SLIGHT CHANCE OVER THE WESTERN
ZONES...THEN SMALL POPS OVER THE FAR EASTERN PORTION THIS EVENING
THEN DRY FOR THE REMAINDER OF THE NIGHT.  00Z SOUNDINGS SHOWED WARM
TEMPERATURES NEAR 700-800 MB WHICH MODEL SOUNDINGS SHOW WILL HAVE
LINGERING EFFECTS DURING THE DAY.  THIS CAP OF SORTS IS PARTIALLY
OFFSET BY WARM AND MOIST CONDITIONS AT LOW LEVELS...RESULTING IN
SURFACE BASED CAPES OF 400-600 J/KG INITIALLY TO AS HIGH AS
1000-1500 J/KG BY MIDDAY WITH DAYTIME HEATING.  ALTHOUGH THE LOW
LEVEL FLOW WILL BE FAIRLY UNIDIRECTIONAL...0-1 KM HELICITIES WILL BE
AS HIGH AS 150 M2/S2.  THE CURRENT HWO AND GRAPHICAL PRODUCTS HAVE A
FEW SEVERE STORMS POSSIBLE MAINLY OVER THE SOUTHERN PORTION OF THE
AREA WHERE BETTER INSTABILITY WILL BE PRESENT...AND THIS CONTINUES
TO LOOK TO BE THE BEST AREA FOR POSSIBLE SEVERE STORM DEVELOPMENT
WITH STRONG STORMS POSSIBLE FURTHER INLAND.  NUSIANCE FLOODING DUE
TO HEAVY DOWNPOURS WILL BE POSSIBLE.  TEMPERATURES WILL BE MODERATED
BY THE CONVECTION AND CLOUD COVER TODAY THEN COOL TEMPERATURES
FOLLOW FOR TONIGHT IN THE WAKE OF THE FRONT. /29

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)...SFC HIGH PRESSURE WILL
MOVE EASTWARD ACROSS THE GULF COAST THROUGH THE WEEKEND.
MEANWHILE...AN UPPER LEVEL RIDGE WILL GRADUALLY BUILD OVER THE
SOUTHEAST STATES. THIS WILL LEAD TO CLEAR SKIES AND LIGHT WINDS
THROUGH THE WEEKEND. THE AIRMASS WILL BE VERY DRY ALLOWING OPTIMUM
RADIATIONAL COOLING AT NIGHT AND LOWS FALLING INTO LOWER 40S ACROSS
INLAND AREAS TO LOW 50S ALONG THE COAST. DAYTIME HIGHS WILL BE
SLIGHTLY BELOW NORMAL THROUGH SATURDAY...IN THE LOWER 70S. A
MODERATING TREND STARTS ON SUNDAY AS HIGH PRESSURE SLIDES EAST OF
THE AREA AND THE UPPER RIDGE AMPLIFIES. DRY AND MILD WEATHER
CONTINUES THROUGH THE MIDDLE OF NEXT WEEK WITH TEMPERATURES NEAR
CLIMATOLOGICAL LEVELS. 13/JC

&&

.MARINE...MODERATE SOUTHERLY WINDS SWITCH TO THE NORTHWEST TODAY AS
THE COLD FRONT MOVES ACROSS THE AREA.  A MODERATE TO STRONG OFFSHORE
FLOW FOLLOWS FOR TONIGHT THEN BECOMES LIGHT ON FRIDAY AS A SURFACE
HIGH BUILDS INTO THE AREA.  THE SURFACE HIGH GRADUALLY SHIFTS
EASTWARD INTO THE ATLANTIC THROUGH MONDAY WITH AN EASTERLY FLOW
PREVAILING.  THE FLOW INCREASES SOMEWHAT FRIDAY NIGHT...SATURDAY
NIGHT AND SUNDAY NIGHT DUE TO COOL INLAND TEMPERATURES AND SUBSIDES
AGAIN EACH DAY. /29

&&

.FIRE WEATHER...A MUCH DRIER AIRMASS WILL FOLLOW IN THE WAKE OF THE
COLD FRONT TODAY AND CONTINUE THROUGH THE WEEKEND. THIS WILL CAUSE
RELATIVE HUMIDITIES TO DROP NEAR CRITICAL LEVELS ON FRIDAY
AFTERNOON. CONDITIONS WILL HAVE TO BE MONITORED OVER THE WEEKEND FOR
POSSIBLE ADDITIONAL WATCHES AND WARNINGS DUE TO CRITICALLY LOW RH.
13/JC

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  46  73  47 /  70  10  00  00
PENSACOLA   72  52  72  50 /  70  10  00  00
DESTIN      70  54  68  56 /  60  20  00  00
EVERGREEN   70  45  74  42 /  80  10  00  00
WAYNESBORO  70  41  74  41 /  80  05  00  00
CAMDEN      70  44  74  42 /  90  10  00  00
CRESTVIEW   74  44  75  39 /  70  10  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM NOON FRIDAY TO 7 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 8, 8:09 AM EDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
709 AM CDT THU APR 8 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-091200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
709 AM CDT THU APR 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL ADVANCE EASTWARD ACROSS SOUTHEAST MISSISSIPPI AND
SOUTHWEST ALABAMA THIS MORNING THEN MOVE ACROSS SOUTH CENTRAL
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE LATE THIS MORNING INTO
THE MID AFTERNOON HOURS.  NUMEROUS SHOWERS AND THUNDERSTORMS WILL
ACCOMPANY THE PASSAGE OF THE FRONT.  WHILE WIDESPREAD SEVERE WEATHER
IS NOT EXPECTED...A FEW SEVERE STORMS WILL BE POSSIBLE MAINLY OVER
THE NORTHWEST FLORIDA PANHANDLE AND EXTREME SOUTHWESTERN ALABAMA.
THE MAIN THREAT FROM THE STRONGER STORMS WILL BE ISOLATED DAMAGING
WIND GUSTS. THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING
LOCALLY HEAVY RAINFALL THAT COULD RESULT IN MINOR FLOODING OF POOR
DRAINAGE AND URBAN AREAS.

MODERATE TO STRONG SOUTHERLY WINDS OVER THE MARINE AREA WILL SWITCH
TO A MODERATE TO STRONG NORTHERLY WIND OVER THE MARINE AREA TONIGHT
IN THE WAKE OF THE COLD FRONT.  THE MODERATE TO STRONG WINDS MAY
CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT AND WILL ALSO
CREATE A MODERATE RISK FOR RIP CURRENTS ALONG AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MODERATE TO STRONG WINDS OVER THE MARINE AREA MAY CREATE HAZARDOUS
BOATING CONDITIONS FOR SMALL CRAFT FRIDAY MORNING THEN AGAIN MONDAY
NIGHT FOR THE PORTION OF THE MARINE AREA FROM 20 TO 60 NM OFFSHORE.

THERE IS AN INCREASED RISK OF WILDFIRES FRIDAY AFTERNOON OVER THE
NORTHWEST FLORIDA PANHANDLE.  NO OTHER FORMS OF HAZARDOUS WEATHER
ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT ACTIVATION MAY BE NECESSARY
THROUGH THE MID AFTERNOON HOURS.

In the hours before

Special weather statement, Apr 8, 10:36 AM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
936 AM CDT THU APR 8 2010

ALZ057-081515-
BUTLER-
936 AM CDT THU APR 8 2010

...A STRONG THUNDERSTORM WILL MOVE ACROSS NORTHWESTERN BUTLER
COUNTY...

AT 930 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES WEST OF FOREST HOME...MOVING NORTHEAST AT
45 MPH.

THIS THUNDERSTORM WILL MOVE OVER AREAS OF RURAL NORTHWESTERN BUTLER
COUNTY THROUGH 1015 AM CDT...PASSING NORTHWEST OF WALD AND
GREENVILLE.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG STORM
COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Apr 8, 11:00 AM EDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1000 AM CDT THU APR 8 2010

ALZ056-059-060-FLZ003-005-081545-
ESCAMBIA-COVINGTON-CONECUH-INLAND OKALOOSA-INLAND SANTA ROSA-
INCLUDING THE CITIES OF...ANDALUSIA...
1000 AM CDT THU APR 8 2010

...A LINE OF STRONG THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF
ESCAMBIA...COVINGTON...CONECUH...OKALOOSA AND SANTA ROSA COUNTIES
THROUGH 1045 AM CDT...

AT 953 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 2 MILES SOUTHWEST OF BROOKLYN TO 7
MILES WEST OF MCLELLAN...MOVING EAST AT 30 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
PARKER SPRINGS...MCLELLAN...DIXIE...BRADLEY...PLEASANT HOME AND BECK
THROUGH 1045 AM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZED
HAIL...OCCASIONAL LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS
THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS
RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Apr 8, 11:46 AM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1046 AM CDT THU APR 8 2010

ALZ059-060-FLZ003-005-081630-
ESCAMBIA-COVINGTON-INLAND OKALOOSA-INLAND SANTA ROSA-
1046 AM CDT THU APR 8 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ESCAMBIA...COVINGTON...
OKALOOSA AND SANTA ROSA COUNTIES THROUGH 1130 AM CDT...

AT 1039 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM SOUTHERN COVINGTON COUNTY TO
NORTHERN SANTA ROSA COUNTY AND WAS MOVING EAST AT 15 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
RED OAK...FALCO...WING...WATKINS BRIDGE AND GOOD HOPE THROUGH 1130 AM
CDT.

THIS LINE OF STORMS HAS A HISTORY OF DEVELOPING BROAD LOW LEVEL
CIRCULATIONS PERIODICALLY.  THESE CIRCULATIONS ARE BEING CLOSELY
MONITORED BUT SO FAR HAVE NOT WARRANTED AN UPGRADE TO A TORNADO
WARNING.  THE PRIMARY THREAT OVER THE NEXT 15 TO 30 MINUTES WILL BE
45 TO 55 MPH WIND GUSTS.  LATEST TRENDS INDICATE THE UPDRAFT HAS
WEAKENED OVERALL.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Apr 8, 1:13 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1213 PM CDT THU APR 8 2010

ALZ060-FLZ005-081800-
COVINGTON-INLAND OKALOOSA-
1213 PM CDT THU APR 8 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN COVINGTON
AND OKALOOSA COUNTIES THROUGH 100 PM CDT...

AT 1211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 4 MILES SOUTHEAST OF ESTOTHEL TO 2
MILES EAST OF CANNON TOWN...MOVING EAST AT 25 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
SVEA AND HOWELLS THROUGH 100 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:10 PM EDTFire Weather WatchMOB24 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.